# SDR AU990952

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN DOOR ESCAPE SLIDE COVER LATCH RELEASE CABLES FRAYED.  THE ESCAPE SLIDES AFFECTED WERE LOCATED AT DOORS R1, R2, AND L2.
